Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Obstetrics

Question: epidural site of injection


 flaca10 - Thu Aug 04, 2005 10:26 am

With my first child i had 7 years ago i had the epidural done. when they performed to injection the first time around they messed up. ever since that epidural, i have had what looks like a huge mosquito bite that comes around about once or twice a year. it's only at that one spot and there is pain and it itches. from having so many occurances in that spot there's a permanant dark spot on my back. i don't know what it is or why i have it but i would like to know if i can do anything to stop getting it or at least why i get it. thanks.
 CharleenC - Thu Sep 15, 2005 2:24 pm

It may just be a bit of scar tissue. Epidural (even when they messup) don't cause reoccurent skin welts. Perhaps it is something else and maybe it needs to be seen when it flares up by a dermatologist.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us